Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rileynash

Member
  • Total Reviews

    0
  • Content Count

    20
  • Joined

  • Last visited

Everything posted by rileynash

  1. I have been on minocycline for about 6 months now and within the last month I have noticed that my eyes are a lot puffier than they usually are. I also have lines under my eyes which were not there 2 months ago. Has anyone else experienced swelling, dryness or anything in their eyes? Thanks
  2. My doctor says I will be going off my antibiotics at the end of January because Im pretty cleared up now. Has anyone experienced their acne coming back after coming off the pills? Im on minocycline.
  3. I bought dermablend in September because I wanted something I could use and go to school wearing and feel totally confident. Let me tell you this stuff is an absolute godsend!! I have red marks and it completely covers them up. It looks a little weird when it first goes on but when it sets (which takes just 2 mins) it is flawless. And, the best part is that it hasn't caused me to break out AT ALL! You should definitely try it, make sure you get the setting powder that comes with it because
  4. Hey, I'm sure there are a million posts about this already but I just have a question. I just bought some and I really want to try it but I am so paranoid that it is going to make me break out. Ive read great things about it but I worry anyway, ya know? My skin is pretty much acne-free now but I have some red marks that are really persistent. Has anyone ever had apple cider vinegar cause new acne to form? Thanks.
  5. Ive been using Dermablend from Vichy for a few weeks now and it hasnt caused me to break out at all. It is on the expensive side but totally worth it. The container is really small but will last months. It's a foundation that has 40% more pigments in it and it is seriously unbelievable how well it works. It took away all the stress I used to have about putting my makeup on in the morning, I can even sleep in a little now, hehe!
  6. I think buffing means when you apply a powder with a pad or a brush, it gets buffed onto your skin and can clog your pores. If you do decide to get a concealer, try Vichy Dermablend or a mineral makeup like Physician's Formula, they are less likely to clog your pores and cause more breakouts. My skin is all red right now too from the Retin-A, so I feel your pain lol.
  7. Im just coming to the end of a 3 week break from school and I spent the whole time not wearing any makeup at all. I have been using BP at night (Acetoxyl) and Retisol-A (Tretinoin) in the morning. There is a huge difference to my skin, I used to have tons of pimples on my jaw and I have almost none, I havent had any new cystic ones hardly at all. I start school again on Tuesday and I have to start wearing makeup again, don't asl why, I just can't leave the house without it, unfortunately. I
  8. Yea my derm prescribed Tretinoin for daytime and BP for night. I think she wants me to use the Tret during the day because it has SPF, but I don't go out much in the sun anyway so it's cool.
  9. I'm wondering when a good time is to wash your face after putting the tretinoin on. For example, on a day when you aren't going out anywhere and you put the cream on in the morning, can you wash it off 6 hours later, or just wait until you shower at night? Does washing it off after 6 hours make it less effective? I'm just wondering because it makes my skin really red and maybe washing it off would help with that.
  10. I never even thought to try Aloe, what a cool idea.
  11. I love them on nachos, or in a salmon and cream cheese sandwich!
  12. Wow, Im glad you're having such great success with the fish oil regimen, thuis makes me wanan try it too!!
  13. Hey guys, so Ive been on Monocycline for about a week now and I definitely see an improvement. After I stopped having to take two a day I didnt feel so sick anymore. The redness is improving and the actual quantity is definitely lower, yay!! Riley
  14. Im on mino right now and I can confirm that dizziness is definitely a side effect. I had to work late last night and I was so dizzy, and nauseas. Im not even totally sure if it is working!
  15. Ive been reading up on Dan's regimen, and Im definitely going to try that if this doesn't work. I hope your appointment goes well!
  16. Hey, I'm Riley, a 21 year old female from Canada. Ive been struggling a lot in the past year with moderate acne. This problem just kind of appeared out of nowhere in the last year, I did not suffer from skin problems in high school. I finally broke down and went to my doctor today to talk to him about some possible treatment options. I really dislike going to the doctor, and the fact that I had to go out in public without my makeup in order for the appointment to be at all successful did not
×